# SDR QXEA0300314

- Difficulty date: March 2, 2003
- Submitted: March 5, 2003
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4030
- Aircraft time: 4,041 hours, 4,800 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Horn
- Condition: False Activation
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PDX-ON FLIGHT NUMBER 2292, ABORTED TAKEOFF FOR TAKEOFF WARNING HORN.  PERFORMED FUNCTIONAL TEST OF TAKEOFF WARNING SYSTEM.  NO DEFECTS NOTED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
